# SDR IPXA2025050741542

- Difficulty date: May 6, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N611UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64257
- Aircraft time: 26,142 hours, 3,824 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Not Seated
- Location: Zone 800
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L-1 DOOR LOCK HANDLE NOT SEATING CORRECTLY WHEN CLOSED EXAMINED MAIN ENTRY DOOR FOR CORRECT OPERATION IAW AMM 52-11-00-700-804 REV. 47; FOUND DOOR AND HANDLE WORKING CORRECT AND HANDLE SEATING IN CORRECT POSITION. SATIS FOR FURTHER OPERATION  CRN97782323/Q9DY421Y
